Ropinirole - Blackouts =(

Hi Guys / Gals,

I have been on Ropinirole just over a month now, titrating up to 2mg per night. Twice now in the last 2 weeks I have blacked out ( not fainted ). Both times whilst sitting at my pc in work.

My vision starts getting darker like a tunnel closing infront of me. My hearing also goes wiered, as if i am hearing ppl under water !?

I then become extremely dizzy, nautious, with a warm sensation in the front of my head.. Afterwoulds im very tired, and still nautious =(

Has anyone else experienced this on ropinirole ?

Thanks

Tina x

8 Replies

oldestnewest
  • I had this when I first started on ropinerole. I discovered that if I took it after a meal I was fine but if not, I felt very unwell and dizzy.

  • Thanks for the reply Tiredparent.

    I do take it with food at night, but the blackouts are during the next day not just after taking it. I thought it was maybe my blood pressure, but when i stand up quickly it does not affect me.. It's when im sat for a while is when i blackout !?

    Tina x

  • This is a strange one - I recommend that you seek medical advice very soon.

  • Syncope (fainting) or dizziness are all listed as side effects. Some people have to stop taking this med because of this. sounds like you are experiencing serious side effects. Do you drive?? Time to talk to your doctor. rxlist.com is a great web site to read about side effects, etc. Also the leaflet that came with your meds will have "Syncope" and dizziness listed, plus daytime sleepiness. Some people just cannot tolerate it. IF it was a "little dizziness" that would be one thing, but this sounds much more serious to me, at least. Call your doctor. ;)

  • I to have suffered from fainting but only when I first started on the meds and when I increased the dose to 2mg but it always happens about 2 hours after taking them.Think it's worth getting it checked out by your g.p. x

  • Thanks for the replies. I am sat at my doctors now just waiting to go in ... will let u know how it goes !

  • I have blacked out three times whilst taking Ropinerole - The third time it happened, it was a planned experiment - I suspected that alcahol was the cause, so I deliberately had a glass of wine just before taking the medication, the next thing I knew was my dog was barking and I'd been sick as well as out for the count - THIS EXPERIMENT WAS NEVER REPEATED!!!

  • I took Rapinerole for about two years but had to increase dosage to point where it was giving me more side effects worse than the cure, and even with increased dosage I was not getting nearly the sleep I needed. Am now

    on Sinemet which is better though results still somewhat uneven. I take it with Clonazepam.

You may also like...